| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service resoftened movements and suggested geometry module replacement.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that a geometry error caused mechanical movement issues during use on an allura xper fd10/10.The clinical use of the system was in use.There was no reported patient or user harm.